# SDR DL757000722

- Difficulty date: April 15, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N616DL
- Make and model: Boeing 757232
- Aircraft serial: 22823
- Aircraft time: 47,331 hours, 25,207 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Component: Na
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG FUMES OF UNKNOWN ORIGIN IN AFT GALLEY.  FIRST NOTED WHEN OVENS POWERED IN FLIGHT.  DID NOT DISSIPATE WITH GALLEY POWER OFF.  NOTED AT FL 350.  DIVERTED TO KDFW.  FUMES GOT STRONGER ON DESCENT THROUGH 10,000 FT.  SEVERAL PASSENGERS    REPORTED NAUSEA AND HEADACHE.  RAN ENGINES TO TAKEOFF POWER.  UNABLE TO DUPLICATE.  SUSPECT AFT GALLEY OVEN FOOD DEBRI.  ALSO, DFW AIRPORT DPS SUSPECT POSSIBLE PEPPER SPRAY LEAKAGE FROM PASSENGER LUGGAGE.  RAN BOTH PACKS AND PERFORMED CABIN INSPECTION, NO DISCREPANCIES NOTED.  OK FOR SERVICE.
